# SDR C2XA09CL137

- Difficulty date: October 18, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 26,739 hours, 19,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 92536
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT EMERGENCY AISLE PATH LIGHT STRIP WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
